Ricci collineations of the Bianchi types I and III, and Kantowski-Sachs spacetimes


CAMCI U., Baysal H. , Tarhan I. , Yilmaz I. , YAVUZ İ.

INTERNATIONAL JOURNAL OF MODERN PHYSICS D, vol.10, no.5, pp.751-765, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 5
  • Publication Date: 2001
  • Doi Number: 10.1142/s0218271801001219
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS D
  • Page Numbers: pp.751-765

Abstract

Ricci collineations of the Bianchi types I and III, and Kantowski-Sachs spacetimes are classified according to their Ricci collineation vector (RCV) field of the form (I)-(iv) one component of xi (a)(x(b)) is nonzero, (v)-(x) two components of xi (a)(x(b)) are nonzero, and (xi)-(xiv) three components of xi (a)(x(b)) are nonzero. Their relation with isometries of the spacetimes is established. In case (v), when det(R-ab) = 0, some metrics are found under the time transformation, in which some of these metrics are known, and the other ones new. Finally, the family of contracted Ricci collineations (CRC) are presented.